Gianmarco Manzini
Gianmarco Manzini
כתובת אימייל מאומתת בדומיין lanl.gov
כותרת
צוטט על ידי
צוטט על ידי
שנה
Basic principles of virtual element methods
L Beirão da Veiga, F Brezzi, A Cangiani, G Manzini, LD Marini, A Russo
Mathematical Models and Methods in Applied Sciences 23 (01), 199-214, 2013
6922013
Discontinuous Galerkin approximations for elliptic problems
F Brezzi, G Manzini, D Marini, P Pietra, A Russo
Numerical Methods for Partial Differential Equations: An International …, 2000
4072000
Mimetic finite difference method
K Lipnikov, G Manzini, M Shashkov
Journal of Computational Physics 257, 1163-1227, 2014
3172014
The mimetic finite difference method for elliptic problems
LB da Veiga, K Lipnikov, G Manzini
Springer, 2014
2262014
Discontinuous finite elements for diffusion problems
F Brezzi, G Manzini, D Marini, P Pietra, A Russo
Atti Convegno in onore di F. Brioschi (Milano 1997), Istituto Lombardo …, 1999
1481999
The nonconforming virtual element method
B Ayuso de Dios, K Lipnikov, G Manzini
ESAIM: Mathematical Modelling and Numerical Analysis 50 (3), 879-904, 2016
1432016
New perspectives on polygonal and polyhedral finite element methods
G Manzini, A Russo, N Sukumar
Mathematical Models and Methods in Applied Sciences 24 (08), 1665-1699, 2014
1282014
A virtual element method with arbitrary regularity
LB da Veiga, G Manzini
IMA Journal of Numerical Analysis 34 (2), 759-781, 2014
1192014
Mass-conservative finite volume methods on 2-D unstructured grids for the Richards’ equation
G Manzini, S Ferraris
Advances in Water Resources 27 (12), 1199-1215, 2004
1172004
Mimetic finite difference method for the Stokes problem on polygonal meshes
LB Da Veiga, V Gyrya, K Lipnikov, G Manzini
Journal of Computational Physics 228 (19), 7215-7232, 2009
1102009
Arbitrary-order nodal mimetic discretizations of elliptic problems on polygonal meshes
LB Da Veiga, K Lipnikov, G Manzini
SIAM Journal on Numerical Analysis 49 (5), 1737-1760, 2011
1072011
Arbitrary order nodal mimetic discretizations of elliptic problems on polygonal meshes
L Beirão da Veiga, K Lipnikov, G Manzini
Finite Volumes for Complex Applications VI-Problems & Perspectives, 69-77, 2011
107*2011
Conforming and nonconforming virtual element methods for elliptic problems
A Cangiani, G Manzini, OJ Sutton
IMA Journal of Numerical Analysis 37 (3), 1317-1354, 2017
1052017
A second-order maximum principle preserving finite volume method for steady convection-diffusion problems
E Bertolazzi, G Manzini
SIAM journal on numerical analysis 43 (5), 2172-2199, 2005
1022005
3D benchmark on discretization schemes for anisotropic diffusion problems on general grids
R Eymard, G Henry, R Herbin, F Hubert, R Klöfkorn, G Manzini
Finite Volumes for Complex Applications VI Problems & Perspectives, 895-930, 2011
982011
Flux reconstruction and solution post-processing in mimetic finite difference methods
A Cangiani, G Manzini
Computer methods in applied mechanics and engineering 197 (9-12), 933-945, 2008
842008
Convergence analysis of the high-order mimetic finite difference method
LB Da Veiga, K Lipnikov, G Manzini
Numerische Mathematik 113 (3), 325-356, 2009
782009
Analysis of the monotonicity conditions in the mimetic finite difference method for elliptic problems
K Lipnikov, G Manzini, D Svyatskiy
Journal of Computational Physics 230 (7), 2620-2642, 2011
772011
Convergence analysis of the mimetic finite difference method for elliptic problems
A Cangiani, G Manzini, A Russo
SIAM Journal on Numerical Analysis 47 (4), 2612-2637, 2009
752009
A finite volume method for advection–diffusion problems in convection-dominated regimes
G Manzini, A Russo
Computer Methods in Applied Mechanics and Engineering 197 (13-16), 1242-1261, 2008
732008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20